# SDR CALA2013121393649

- Difficulty date: December 8, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 46,093 hours, 18,914 cycles
- Engine: Iae V2522A5
- System (JASC): 7800 · Engine Exhaust System
- Part: Gasket
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GASKET CAME LOOSE ON ENG 2, INBD SIDE, FLT DIVERTED.  NR 2 ENG INBD SIDE SEAL BETWEEN CNA & C DUCT LOOSE.  ACCOMPLISHED INTERIM REPAIR IAW ECRA 7811-01208.
